Services on Demand
- Cited by SciELO
- Access statistics
- Cited by Google
- Similars in SciELO
- Similars in Google
Computational & Applied Mathematics
Print version ISSN 2238-3603On-line version ISSN 1807-0302
GUGAT, Martin. Lavrentiev-prox-regularization for optimal controlof PDEs with state constraints. Comput. Appl. Math. [online]. 2009, vol.28, n.2, pp.231-257. ISSN 2238-3603. http://dx.doi.org/10.1590/S1807-03022009000200006.
A Lavrentiev prox-regularization method for optimal control problems with point-wise state constraints is introduced where both the objective function and the constraints are regularized. The convergence of the controls generated by the iterative Lavrentiev prox-regularization algorithm is studied. For a sequence of regularization parameters that converges to zero, strong convergence of the generated control sequence to the optimal control is proved. Due to the proxcharacter of the proposed regularization, the feasibility of the iterates for a given parameter can be improved compared with the non-prox Lavrentiev-Regularization.
Keywords : optimal control; pointwise state constraints; prox regularization; Lavrentiev regularization; pde constrained optimization; convergence; feasibility.